Ass. Prof. Hugues Verdure
Institute of Mathematics and Statistics
University of Tromsø
9037 Tromsø
Norway
Førsteamanuensis Hugues Verdure
Institutt for Matematikk og statistikk
Universitetet i Tromsø
9037 Tromsø

Contact
tlf: (+47) 77644778
mail: hugues.verdure at uit.no
office: Realfagsbygget, A216



Research interests
Matroids, Graphs, Codes
Elliptic curves and Cryptography



List of publications

Published


PhD thesis, Factorisation patterns of elliptic curves defined over a finite field, University of Tromsø, June 2003, ISBN 82-92461-42-6
Factorisation patterns of division polynomials, Proc. Japan Acad. Ser. A Math. Sci. 80 (2004), no. 5, 79-82. and its erratum
A simple criterion for the m-cyclicity of the group of rational points on an elliptic curve defined over a finite field, Arch. Math. 86 (2006), 121-128
Lagrange resolvents and torsion of elliptic curves, Int. J. Pure Appl. Math. 33 (2006), no 1, 75-92 .
Constructing elliptic curves with given Weil pairing, Int. J. Pure Appl. Math. 42 (2008), no 4, 541-548.
A quadratic reciprocity law for elliptic curves. Acta Sci. Math. (Szeged) 75 (2009), no 3-4, 457-465.
Density of rational points on plane curves. Normat 58 (2010), no 3, 123-135.
Hamming weights and Betti numbers of stanley-Reisner rings associated to matroids. Appl. Algebra Engrg. Comm. Comput. 24 (2013), no. 1, 73-93. Available at http://link.springer.com/article/10.1007/s00200-012-0183-7 . With Trygve Johnsen
Stanley-Reisner resolution of constant weight linear codes. Des. Codes Crypt. 72 (2014), no. 2, 471-481. Available at http://link.springer.com/article/10.1007/s10623-012-9767-2. With Trygve Johnsen
Betti numbers associated to the facet ideal of a matroid. Bull. Braz. Math. Soc. (N.S.) 45 (2014), no. 4, 727-744. Available at http://link.springer.com/article/10.1007/s00574-014-0071-9. With Jan Nyquist Roksvold and Trygve Johnsen.
A generalization of weight polynomials to matroids Discrete Mathematics 339 (2016), 632-645. Available at http://www.sciencedirect.com/science/article/pii/S0012365X15003568 . With Jan Roksvold and Trygve Johnsen.
A generalization of Kung's theorem Des. Codes Crypt.. 81 (2016), no. 1, 169-178. Available at http://link.springer.com/article/10.1007/s10623-015-0139-6. With Trygve Johnsen and Keisuke Shiromoto.
Generalized Hamming weights for almost affine codes IEEE Trans. Inf. Theory 63 (2017), no. 4, 1941-1953. Available at http://ieeexplore.ieee.org/document/7820189/ . With Trygve Johnsen.

Accepted for publication


Submitted to journals


Betti numbers of skeletons with Jan Roksvold.
Flags of almost affine codes with Trygve Johnsen.